[tbd]

6-7-8 July 2018

HOME FAQ CFP | DAY1 DAY2 DAY3

DAY 1

Canteen

The canteen is above the bar, and is where most of the talks are taking place

16:00
15
Opening
--:--

[tbd]

Type:
Length:
Host:
(lightning)talk
15 minutes
realitygaps
16:15
45
Crypto, Passwords and Authentication
--:--

The SPHINX protocol implements a external password store in which all but the users host can be controlled by an adversary and yet it remains secure as long as the Discrete Log problem is unsolved and can only be attacked with a brute-force attack. This model provides resistance against the strongest attacker model which does not control the users device on which the user enters their password. And even if there is a keylogger on the users device, the password is useless without the contribution of the external password storage.

The OPAQUE protocol provides a strong cryptographic framework in which the authenticating server never sees the password of a user, and an attacker compromising this server has negligible chances of recovering any authentication tokens from a user database. The only drawback of this protocol is that it needs two rounds to authenticate both peers, apart from that it should be the protocol replacing all (hashed) password databases.

A combination of the SPHINX and the OPAQUE protocol creates an authentication mechanism where the only significant point of attack is the users host, and even in that case only passwords/authentication tokens are compromised which are actively captured by keyloggers.

Type:
Length:
Host:
(lightning)talk
45 minutes
stf
17:00
45
Open (Map) Data needs a bit of love / Use it or lose it
--:--

Often, when looking into an open data or open source project for the first time, it seems too complex, too unrefined, too much work to get into. So it is tempting to just use the closed, commercial offerings. After all, those are even free these days, you just pay with your privacy.

In this talk, I will look at my journey into using openstreetmap data. From the humble beginnings in trying to do anything all at, to making maps for ski and inline skate navigation, maps that don't seems to exist anywhere else in the world.

If you chose the commercial offering early on, you may find yourself later locked in a world where what you really want is not commercially interesting and therefor unavailable. Let's make our communities work, even if it initially takes more effort.

Type:
Length:
Host:
lecture
45 minutes
phicoh
17:45
15
"Pirateboxes - When offline is online"
--:--

Piratebox's are DIY offline anonymous, wireless, portable, file sharing devices with chat and forum functionality. This is just quick presentation on how they work, what can be done with them, and how they can be tweaked

And maybe spread some of them in tbd :)

Type:
Length:
Host:
(lightning)talk
15 minutes
maryjane
18:00
20
From Chiapas, the revolution took over the internet!
--:--

This is a talk about the history of how the zapatistas movement used the computers from the middle of the jungle to take their revolution further... connecting anonyminity of zapatistas wearing the black mask with a red star to the anonymous movement... This talk will be full of "assumptions" which might not be 100% true (ur welcome to correct them anytime), but we are tired of the history being written all over again by the same old bastards, let's rewrite it!

Type:
Length:
Host:
performance
20 minutes
bash
21:00
3:00
Psychik Video
--:--

intro + film screening + on-hands practice

Type:
Length:
Host:
other
180 minutes
neither

Workshop Tent

The workshop tent is behind the bar and is where the workshops are situated

17:00
1:30
Wireless and wired card black magic (with and without drills)
--:--

Bring your walled full of cards (and readers + tricks if you have)

Type:
Length:
Host:
workshop
90 minutes
lag
--:--
4:00
DIY Electronics workshop (continues over the event)
--:--

Come and take apart old electronics and turn them into something new and pretty.

We'll have some electronics, but be free to bring your own junk as well.

The workshop is on going from 12.00 to 20.00 and has a strong DIY nature, we provide tools, some electrics parts and some basic guidance on where to start. Your creativity will be key, but there's many beautiful things to found and created.

Type:
Length:
Host:
workshop
240 minutes
webmind
--:--
30
Weld a small rocket stove
--:--

I am bringing gear and metal material for welding small rocket stoves. Continuous workshop, just pass by if you want to build one...

Type:
Length:
Host:
workshop
30 minutes
betz

Bar

The bar is where drinks are found and where the bands play in the evenings

20:00
20
telluric signals
--:--

exploring/discovering/uncovering electromagnetic signals existing in the ground, transposition of telluric signals from the electromagnetic spectrum into the auditory spectrum for human contemplation. an ongoing installation as well as a short performance utilizing the installation for creative(rather than scientific) purposes

Type:
Length:
Host:
performance
20 minutes
antidelu
21:00
3:00
Friday PUNK Night: The Dolly Adlers, Pigtails on Fire, Punch
--:--

Friday PUNK Night:

The Dolly Adlers: A loud, riot grrrl, fuck-wave, female-fronted band. An Estonian, Dutch and a Canadian -- 3 grrrls ready to FUCK SHIT UP! HEAVILY influenced by Steven Adler and Dolly Parton, to create lovely Fuck-Wave and Punk-esque music.

Pigtails on Fire: When drummer DR Jones was asked to join rebel romantix Rob and Manu in their doom surf outbursts, little did he know that they would venture on to explore more genres, genders, and hangover cures. The result is a delightfully 90s mess of raw rock power. Expect: darkness, but finding yourself holding hands with a stranger throughout.

Punch: Oldskool punkband with own work and covers of Green Day, Nirvana, Heideroosjes, Misfits, Social Distortion, etc.

Type:
Length:
Host:
performance
180 minutes
vierlala

Basement

The basement is downstairs below the bar, and is where the late night party happens

00:00
1:00
DRMR
--:--

electro/techno/WestCoastOfHolland dj set

Type:
Length:
Host:
performance
60 minutes
dreamer
01:00
1:00
qwerty
--:--

electro

Type:
Length:
Host:
---
60 minutes
lag
02:00
45
livetekset
--:--

a liveset with some tekno and some acidlines

Type:
Length:
Host:
performance
45 minutes
yids
02:45
30
CliDj
--:--

Bad music from the command line.

Type:
Length:
Host:
performance
30 minutes
lag
--:--
10:00
Orion Visitors
--:--

Your local basement soundsystem! Free Parties for Free People

Our main goal is to set people free from all the daily worries. We will try if possible to post any information on our parties.

We're hosting the basement parties throughout the event with various performers.

One moment of non-silence to set your worries free.

THE ONLY GOOD SYSTEM IS A SOUNDSYSTEM!

Type:
Length:
Host:
performance
600 minutes
orion

Other

Other things happening around ADM

--:--
4:00
udp black magic
--:--

udp black magic on some screens + beamers

Type:
Length:
Host:
installation
240 minutes
lag
--:--
4:00
telluric signals
--:--

During the whole weekend you can find the telluric signals installations at the playground close to the café. Look for the signs. Realtime conversion of electromagnetic signals in the earth in to sound.

Type:
Length:
Host:
installation
240 minutes
antidelu
--:--
1:00
Tattoo-shop
--:--

The shack in the woods in ADM south-west will be opened for tattoo on donations. For directions and appointment check with the wicked witch: +31640370227

Type:
Length:
Host:
$somethingawesome
60 minutes
Ayla